×

zbMATH — the first resource for mathematics

Frisch, Sophie

Compute Distance To:
Author ID: frisch.sophie Recent zbMATH articles by "Frisch, Sophie"
Published as: Frisch, Sophie
Documents Indexed: 33 Publications since 1994, including 2 Books

Publications by Year

Citations contained in zbMATH

28 Publications have been cited 179 times in 120 Documents Cited by Year
Integer-valued polynomials on algebras. Zbl 1273.13037
Frisch, Sophie
22
2013
A construction of integer-valued polynomials with prescribed sets of lengths of factorizations. Zbl 1282.13004
Frisch, Sophie
17
2013
Substitution and closure of sets under integer-valued polynomials. Zbl 0844.13014
Frisch, Sophie
15
1996
Interpolation domains. Zbl 0990.13014
Cahen, Paul-Jean; Chabert, Jean-Luc; Frisch, Sophie
14
2000
Polynomial separation of points in algebras. Zbl 1092.13027
Frisch, Sophie
13
2005
Open problems in commutative ring theory. Zbl 1327.13002
Cahen, Paul-Jean; Fontana, Marco; Frisch, Sophie; Glaz, Sarah
12
2014
Interpolation by integer-valued polynomials. Zbl 0927.13023
Frisch, Sophie
10
1999
Non-unique factorization of polynomials over residue class rings of the integers. Zbl 1223.13014
Frei, Christopher; Frisch, Sophie
7
2011
Integer-valued polynomials on algebras: a survey. Zbl 06938578
Frisch, Sophie
7
2010
Polynomial functions on finite commutative rings. Zbl 0984.13016
Frisch, Sophie
7
1999
Remarks on polynomial parametrization of sets of integer points. Zbl 1209.11038
Frisch, Sophie
6
2008
Parametrization of Pythagorean triples by a single triple of polynomials. Zbl 1215.11025
Frisch, Sophie; Vaserstein, Leonid
6
2008
When are weak permutation polynomials strong? Zbl 0839.11064
Frisch, Sophie
6
1995
Sets of lengths of factorizations of integer-valued polynomials on Dedekind domains with finite residue fields. Zbl 1419.13002
Frisch, Sophie; Nakato, Sarah; Rissner, Roswitha
5
2019
Polynomial functions on upper triangular matrix algebras. Zbl 1375.13009
Frisch, Sophie
5
2017
Corrigendum to “Integer-valued polynomials on algebras” [J. Algebra 373 (2013) 414-425]. Zbl 1302.13021
Frisch, Sophie
4
2014
Integrally closed domains, minimal polynomials, and null ideals of matrices. Zbl 1073.13002
Frisch, Sophie
4
2004
Integer-valued polynomials on Krull rings. Zbl 0880.13010
Frisch, Sophie
3
1996
Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. Zbl 1352.13013
Frisch, Sophie
2
2016
Sylow \(p\)-groups of polynomial permutations on the integers mod \(p^n\). Zbl 1300.20025
Frisch, Sophie; Krenn, Daniel
2
2013
Polynomial parametrization of Pythagorean tuples. Zbl 1237.11015
Vaserstein, Leonid; Sakkalis, Takis; Frisch, Sophie
2
2010
Finitely additive measures on groups and rings. Zbl 0931.43001
Frisch, Sophie; Paštéka, Milan; Tichy, Robert F.; Winkler, Reinhard
2
1999
Binomial coefficients generalized with respect to a discrete valuation. Zbl 0977.11009
Frisch, Sophie
2
1998
On the minimal distance between group tables. Zbl 0886.05031
Frisch, Sophie
2
1997
On the spectrum of rings of functions. Zbl 1391.13039
Frisch, Sophie
1
2018
Rings, polynomials, and modules. Proceedings of the conferences “Recent advances in commutative ring and module theory”, Bressanone/Brixen, Italy, June 13–17, 2016 and “Conference on rings and polynomials”, Graz, Austria, July 3–8, 2016. Zbl 1387.13003
Fontana, Marco (ed.); Frisch, Sophie (ed.); Glaz, Sarah (ed.); Tartarone, Francesca (ed.); Zanardo, Paolo (ed.)
1
2017
Commutative algebra. Recent advances in commutative rings, integer-valued polynomials, and polynomial functions. Based on mini-courses and a conference on commutative rings, integer-valued polynomials and polynomial functions, Graz, Austria, December 16–18 and December 19–22, 2012. Zbl 1294.13002
Fontana, Marco (ed.); Frisch, Sophie (ed.); Glaz, Sarah (ed.)
1
2014
Nullstellensatz and Skolem properties for integer-valued polynomials. Zbl 1098.13509
Frisch, Sophie
1
2001
Sets of lengths of factorizations of integer-valued polynomials on Dedekind domains with finite residue fields. Zbl 1419.13002
Frisch, Sophie; Nakato, Sarah; Rissner, Roswitha
5
2019
On the spectrum of rings of functions. Zbl 1391.13039
Frisch, Sophie
1
2018
Polynomial functions on upper triangular matrix algebras. Zbl 1375.13009
Frisch, Sophie
5
2017
Rings, polynomials, and modules. Proceedings of the conferences “Recent advances in commutative ring and module theory”, Bressanone/Brixen, Italy, June 13–17, 2016 and “Conference on rings and polynomials”, Graz, Austria, July 3–8, 2016. Zbl 1387.13003
Fontana, Marco (ed.); Frisch, Sophie (ed.); Glaz, Sarah (ed.); Tartarone, Francesca (ed.); Zanardo, Paolo (ed.)
1
2017
Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. Zbl 1352.13013
Frisch, Sophie
2
2016
Open problems in commutative ring theory. Zbl 1327.13002
Cahen, Paul-Jean; Fontana, Marco; Frisch, Sophie; Glaz, Sarah
12
2014
Corrigendum to “Integer-valued polynomials on algebras” [J. Algebra 373 (2013) 414-425]. Zbl 1302.13021
Frisch, Sophie
4
2014
Commutative algebra. Recent advances in commutative rings, integer-valued polynomials, and polynomial functions. Based on mini-courses and a conference on commutative rings, integer-valued polynomials and polynomial functions, Graz, Austria, December 16–18 and December 19–22, 2012. Zbl 1294.13002
Fontana, Marco (ed.); Frisch, Sophie (ed.); Glaz, Sarah (ed.)
1
2014
Integer-valued polynomials on algebras. Zbl 1273.13037
Frisch, Sophie
22
2013
A construction of integer-valued polynomials with prescribed sets of lengths of factorizations. Zbl 1282.13004
Frisch, Sophie
17
2013
Sylow \(p\)-groups of polynomial permutations on the integers mod \(p^n\). Zbl 1300.20025
Frisch, Sophie; Krenn, Daniel
2
2013
Non-unique factorization of polynomials over residue class rings of the integers. Zbl 1223.13014
Frei, Christopher; Frisch, Sophie
7
2011
Integer-valued polynomials on algebras: a survey. Zbl 06938578
Frisch, Sophie
7
2010
Polynomial parametrization of Pythagorean tuples. Zbl 1237.11015
Vaserstein, Leonid; Sakkalis, Takis; Frisch, Sophie
2
2010
Remarks on polynomial parametrization of sets of integer points. Zbl 1209.11038
Frisch, Sophie
6
2008
Parametrization of Pythagorean triples by a single triple of polynomials. Zbl 1215.11025
Frisch, Sophie; Vaserstein, Leonid
6
2008
Polynomial separation of points in algebras. Zbl 1092.13027
Frisch, Sophie
13
2005
Integrally closed domains, minimal polynomials, and null ideals of matrices. Zbl 1073.13002
Frisch, Sophie
4
2004
Nullstellensatz and Skolem properties for integer-valued polynomials. Zbl 1098.13509
Frisch, Sophie
1
2001
Interpolation domains. Zbl 0990.13014
Cahen, Paul-Jean; Chabert, Jean-Luc; Frisch, Sophie
14
2000
Interpolation by integer-valued polynomials. Zbl 0927.13023
Frisch, Sophie
10
1999
Polynomial functions on finite commutative rings. Zbl 0984.13016
Frisch, Sophie
7
1999
Finitely additive measures on groups and rings. Zbl 0931.43001
Frisch, Sophie; Paštéka, Milan; Tichy, Robert F.; Winkler, Reinhard
2
1999
Binomial coefficients generalized with respect to a discrete valuation. Zbl 0977.11009
Frisch, Sophie
2
1998
On the minimal distance between group tables. Zbl 0886.05031
Frisch, Sophie
2
1997
Substitution and closure of sets under integer-valued polynomials. Zbl 0844.13014
Frisch, Sophie
15
1996
Integer-valued polynomials on Krull rings. Zbl 0880.13010
Frisch, Sophie
3
1996
When are weak permutation polynomials strong? Zbl 0839.11064
Frisch, Sophie
6
1995
all top 5

Cited by 119 Authors

19 Frisch, Sophie
12 Werner, Nicholas J.
9 Peruginelli, Giulio
7 Chabert, Jean-Luc
7 Geroldinger, Alfred
5 Zhang, Qifan
4 Cahen, Paul-Jean
4 Naghipour, Ali Reza
4 Sedighi Hafshejani, Javad
4 Vaserstein, Leonid N.
3 Gotti, Felix
3 Nakato, Sarah
3 Park, Mi Hee
3 Schmid, Wolfgang Alexander
3 Zhong, Qinghai
2 Badawi, Ayman
2 Donadze, Guram
2 Evrard, Sabine
2 Issoual, Mohammed
2 Kim, Hwankoo
2 Loper, Kenneth Alan
2 Mahdou, Najib
2 Mitra, Dhrubaditya Mitra
2 Nikseresht, Ashkan
2 Pandit, Rahul
2 Ponomarenko, Vadim
2 Reinhart, Andreas
2 Rismanchian, Mohammad Reza
2 Rissner, Roswitha
2 Sakkalis, Takis
2 Sapsis, Themistoklis P.
2 Tartarone, Francesca
2 Wang, Fanggui
2 Wei, Qijiao
2 Zhou, Dechuan
2 Zhou, Weixing
1 Afsar, M. Z.
1 Azizi, Abdulrasool
1 Baginski, Paul
1 Belshoff, Richard G.
1 Benzi, Roberto
1 Biferale, Luca
1 Bouchaud, Jean-Philippe
1 Boulanger, Jacques
1 Brown, William C.
1 Chang, Gyu Whan
1 Chapman, Scott Thomas
1 Chen, Dan
1 Cigliola, A.
1 Coeurjolly, Jean-François
1 Dell, Holger
1 Elliott, Jesse
1 Fan, Yushuang
1 Farouki, Rida T.
1 Finocchiaro, Carmelo Antonio
1 Fontana, Marco
1 Glaz, Sarah
1 Godeferd, Fabien S.
1 Görcsös, Dalma
1 Hizem, Sana
1 Horváth, Gábor
1 Iacò, Maria Rita
1 Izelgue, Lahoucine
1 Jiang, Jianjun
1 Johnson, Keith Peter
1 Kang, Byung Gyun
1 Karpov, Arkadiy V.
1 Kline, Daniel
1 Komusiewicz, Christian
1 Krenn, Daniel
1 Lantz, David C.
1 Lermusiaux, Pierre F. J.
1 Lettl, Günter Hermann Alexander
1 Li, Xiumei
1 Lucas, Thomas George
1 Majda, Andrew J.
1 Mészáros, Anett
1 Mimouni, Abdeslam
1 Mooney, Christopher Park
1 Moutui, Moutu Abdou Salam
1 Ntogramatzidis, Lorenzo
1 Overmars, Anthony
1 Paštéka, Milan
1 Peng, Guohua
1 Pin, Jean-Eric
1 Ray, Samriddhi Sankar
1 Rodriguez, Ryan
1 Rogers, Mark W.
1 Roitman, Moshe
1 Rush, David E.
1 Sakzad, Amin
1 Sbragaglia, Mauro
1 Schaeffer, George J.
1 Schauz, Uwe
1 Selvakumar, Krishnan
1 Sha, Min
1 She, Yiwei
1 Sihem, Smach
1 Silva, Pedro V.
1 Smertnig, Daniel
...and 19 more Authors
all top 5

Cited in 43 Serials

19 Communications in Algebra
14 Journal of Algebra
9 Journal of Pure and Applied Algebra
6 Journal of Number Theory
5 Physica D
5 Journal of Algebra and its Applications
4 Monatshefte für Mathematik
4 Actes des Rencontres du C.I.R.M.
3 American Mathematical Monthly
3 Finite Fields and their Applications
2 Physica A
2 Rocky Mountain Journal of Mathematics
2 Rendiconti del Circolo Matemàtico di Palermo. Serie II
2 Journal de Théorie des Nombres de Bordeaux
2 Acta Mathematica Sinica. English Series
1 Indian Journal of Pure & Applied Mathematics
1 Chaos, Solitons and Fractals
1 Beiträge zur Algebra und Geometrie
1 Functiones et Approximatio. Commentarii Mathematici
1 Glasgow Mathematical Journal
1 Journal of Computational and Applied Mathematics
1 Journal of the Korean Mathematical Society
1 Manuscripta Mathematica
1 Proceedings of the American Mathematical Society
1 Semigroup Forum
1 Theoretical Computer Science
1 Bulletin of the Korean Mathematical Society
1 Revista Matemática Iberoamericana
1 Forum Mathematicum
1 International Journal of Algebra and Computation
1 Linear Algebra and its Applications
1 Proceedings of the Indian Academy of Sciences. Mathematical Sciences
1 Algebra Colloquium
1 Turkish Journal of Mathematics
1 Bernoulli
1 European Journal of Mechanics. B. Fluids
1 Annals of Mathematics. Second Series
1 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
1 International Journal of Number Theory
1 The European Physical Journal B. Condensed Matter and Complex Systems
1 Discrete Mathematics, Algorithms and Applications
1 AIMS Mathematics
1 Prikladnaya Diskretnaya Matematika

Citations by Year